Hi Dr. Hull. I am Cammy from Rexford.
I’m a 44 year old female, and I had only consumed aspartame and the diet sweeteners for a year, but boy, was that a year of hell.
My health symptoms started before I started consuming aspartame in Dannon Light and diet sodas. I always had migraines every few months, but when I started eating the yogurt and drinking the diet sodas, I started to have them every day starting around 3 pm – and then, I started having a lot of memory loss.
I made lots of trips to the neurologist, and I started taking 3 new medications before I started reading all about the dangers of aspartame.
I immediately stopped the new meds, and I stopped the yogurt – no more sodas and the 3 pm headaches went away and my memory is slowly coming back.
From Dr. Hull
Thank you for your case history – we are glad that you are better and that you found the cause of the increase and intensity of the headaches.
There has never been any doubt that aspartame is toxic, and the research has proven it time and time again.
Experiences like yours confirms its toxicity beyond any doubt. Why, why, why the doctors do not accept this as fact is a puzzling and sad thing.
Any good doctor should know using common sense that aspartame is toxic and when removed, health symptoms go away. The profits these diet sweeteners make drives this industry, and sadly, people and children are suffering and spending time and money on drugs that will not solve these health symptoms.
Getting off aspartame was the best solution to keep them from getting worse. Now, let’s see if we can figure out why you have them in the first place.
I wish you the best in health, and keep up the good work!
If you want to learn more about the diet sweeteners and disease prevention, contact me at janethull.com. Remember that you are never alone when you are looking for good health!
Gain access to all of my online programs, ongoing support, monthly Q&A, and more. I look forward to supporting you on your journey to alternative health and wellness.
Disclaimer: This article is for informational purposes only, and is educational in nature. The FDA may not have evaluated some of the statements. This article is not intended to diagnose, treat, cure, or prevent any disease. Please discuss with your own, qualified health care provider before adding supplements or making any changes to your dietary program.
Before taking vitamins, consult your doctor; pre-existing medical conditions or medications you are taking can affect how your body responds to multivitamins.
You have our permission to reprint this article if you attribute us with a live back-link to this article and the youtube links. http://www.janethull.com/